# SDR AALA202105279006

- Difficulty date: May 26, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N138AN
- Make and model: Airbus A321-231
- Aircraft serial: 6650
- Aircraft time: 17,907 hours, 6,799 cycles
- System (JASC): 2300 · Communications System
- Part: Switch
- Condition: Out Of Position
- Location: Evac
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EVAC/RESET SWITCH INOPERATIVE AT DOOR FRAME 843. ADJUSTED SWITCH POSITION ON DOOR FRAME IAW DRAWING D92590364, OPS CHECK GOOD.
